# SDR ASOA2013041003347

- Difficulty date: March 20, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N835AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7258
- Aircraft time: 34,537 hours, 30,163 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280, LBL 9 INBD AND OTBD ANGLES CRACKED.   REMOVED DAMAGED IAW SRM 51-42-21.  FABRICATED AND INSTALLED ANGLES IAW REO 601R-53-11-926, REV B.
